# SDR UALA2010092703554

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,354 hours, 12,186 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Faulty
- Location: Apu
- Component: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.   AUTO SHUTDOWN 10 SECONDS AFTER REACHING 95 PERCENT RPM. APU FAULT LIGHT ON. APU WOULD NOT STAY RUNNING. APU FAULT EICAS MESSAGE. NO TIME TO T/S ON ACCT OF TOW ACTIVITY WITH THIS ACFT. FOUND HEAVY METAL PARTICLES OVER .050 ON MAIN GEAR BOX CHIP DETECTOR. REPLACED APU IAW AMM.
